Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An embedding of semiprime P.I.-rings

Joe Wayne Fisher and Louis Halle Rowen

Vol. 52 (1974), No. 2, 369–375
Abstract

Let us say an extension Rof a ring R is a quotient ring of R if every regular element of R is invertible in R. In this note we construct a class of quotient rings of semi-prime P.I.-rings and use this construction to find rapid proofs of several facts about semiprime P.I.-rings.

Mathematical Subject Classification
Primary: 16A12
Milestones
Received: 3 July 1973
Published: 1 June 1974
Authors
Joe Wayne Fisher
Louis Halle Rowen
Bar Ilan University
Ramat Gan
Israel